# SDR DALA2021011100150

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LT SIDE IN HOLE 3 AT LEVEL OF DOOR STOP FITTING.  CORRECTIVE ACTION: PERFORMED REPAIR PER ERA 588771-14AD REV ORIGINAL.
